Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


rayataz/norvir/truvada combo
Oct 28, 2004

I just started a new regimen: Rayataz, Norvir, Ziagen, Truvada. I have experienced strong headaques every afternoon ( I take all meds at once in the morning) my head feels as if I had taken 100mg of Viagra, my eyes get red, nose gets clogged. Is this something I should expect with this combo? If I drink an energy drink after workout, the sympthoms get worse.. your opinion will be greatly appreciated. thanks. GC

Response from Dr. Henry

Norvir can cause strange neurologic/CNS effects. Ziagen can cause a serious hypersensitivity reaction with a number of strange side effects -if you have other symptoms you need to talk with your HIV doc. If you are taking any dose of Viagra or poppers that can have a dangerous interaction with the protease inhibitors. Perhaps other ingredients in things you are eating or drinking are interacting with the protease inhibitors to precipitate some reactions. Hopefully those side effects will abate shortly. KH



Previous
alcohol & HAART
Next
Cold Sores w/HIV and Valtres

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement